# SDR 2020FA0000361

- Difficulty date: August 5, 2020
- Submitted: August 5, 2020
- Operation: General aviation
- Aircraft: N8044T
- Make and model: Piper PA-28-181
- Aircraft serial: 2881234
- Aircraft time: 448 hours
- Engine: Lyc O360A4M
- Engine time: 448 hours
- Propeller: Snsnch 76EM8S5
- System (JASC): 2720 · Rudder Control System
- Part: Line
- Part number: 0062435040150
- Condition: Binding
- Location: Rudder
- Part time: 448 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING A FORWARD SLIP, THE BRAKE LINE LOCKED THE LEFT RUDDER ON THE LEFT SIDE OF THE AIRCRAFT TO FULL DEFLECTION. THE LEFT TIRE WAS LOCKED UP ON TOUCHDOWN AND WORE TREAD OFF THE LEFT TIRE (BALD SPOT). INSPECTION FOUND THAT LEFT SEAT LEFT BRAKE LINE WAS LOOPED BEHIND LEFT RUDDER PEDAL IN SUCH A WAY THAT IF FULL LEFT DEFLECTION OF RUDDER AND FULL LEFT BRAKE WERE ENGAGED THE TOP OF LEFT RUDDER PEDAL HOOKS UNDER BRAKE LINE AND IS STUCK IN FULL LEFT RUDDER/ FULL LEFT BRAKE CONDITION. PILOT REPORTED THAT AFTER LANDING THEY NOTICED THE BRAKE LINE TRAPPED ON PEDAL AND KICKED IT OFF, RUDDER AND BRAKE SYSTEMS RETURNED TO NORMAL.
